Anyone with lots of NAUSEA do you know why????

Discussion in 'Fibromyalgia Main Forum' started by 1sweetie, Jul 28, 2006.

  1. 1sweetie

    1sweetie New Member

    I have lots of problems with nausea. It can happen for no known reason, after eating,taking my supplements, or when fatigued...so basically anytime and of course with migraines. I have to make myself eat lots of time and I have problems swallowing.

    Does this happen to you? Is it just another symptom of CFS?
  2. tata1580

    tata1580 New Member

    I do not know the cause but I am writting to tell you that you are not alone I have been having a lot of nausea for the past few months..no certain reason different times of the day and i do not..thank god...have migranes..

    hopefully someone out there knows the answer.

    tami
  3. 1sweetie

    1sweetie New Member

  4. suzetal

    suzetal New Member

    If I over do I always feel sick.Even if I just take a walk .If that walk is a little to far I get that yucky feeling.

    Your not alone.

    Hugs.........Sue
  5. srollins

    srollins New Member

    when i over do things i get that way. alot of evenings by the time i get dinner on the table i can't even eat because this sick tired feeling just takes over. i usually have at least a couple bouts of this feeling a day and then almost as fast as it comes over me it fades away and i feel better. i just blame it on good ole fm/cfs.if this dd isn't good for anything else it is certainly a good catch all, lol.

    shirley
  6. carebelle

    carebelle New Member

    Have you started anything new ,med's or supplements? It sounds like you are getting to much of something . make sure you are not overdoseing if this has been longer then a week tell your Doctor. It could be Gullblatter related or even kidneys.
    swallowing sounds like allergy
  7. tamsyn

    tamsyn Member

    I feel very nauseated after eating, if I'm fatigued. It's as if having to deal with all this food makes my body even more tired. And as well as feeling nauestaed, sometimes I feel weak and my heart pounds; after about 45 mins the feeling fades away. When I am rested, eating makes me feel better, so it's all weird. More weirdness. Dd
    tamsyn
  8. KMD90603

    KMD90603 New Member

    I notice I get nauseous, especially when I'm either running a low-grade fever or even if I'm feeling feverish but have no fever. As a child, whenever I had a fever I would become nauseous and sometimes experience vomiting. Even as an adult, I notice whenever I've got the fever, I've also got the nausea.

    I guess it's just another annoying symptom of the CFIDS.

    Gentle hugs,
    Kim
  9. shootingstar

    shootingstar New Member

    Don't know the cause, and it doesn't seem to last long.
  10. Windytalker

    Windytalker Member

    Thanks for posting this. It's nice to know I'm not alone. I backed off some supplements thinking that was the cause, but it didn't make any difference. Today, I rested and haven't had any nausea. Perhaps it's caused by being overtired (as we all are).
  11. kriket

    kriket New Member



    I get nausiated quite frequently too. A lot of times at night after I lay down or sometimes after I eat.


    Kriket
  12. Michelle_NZ

    Michelle_NZ New Member

    Yes, I get quite a bit of nausea from time to time - I think its the CFS. Ever since I relapased last year it comes and goes.

    I noticed some of you have mentioned that you get nausea after eating - this is a common symptom of Leaky Gut Syndrome - after eating, little bits of partially digested food leak out to where they are not supposed to go.

    I would recommend talking to a naturopath about repairing the lining of your gut if you are having this problem.

    Take care everyone
    Michelle
  13. carebelle

    carebelle New Member

    I was thinking about this over the weekend Ive been sick.My IBS makes me nausea and alot of us have this with our CFS/FM
  14. Empower

    Empower New Member

    Get it quite often

    When I was taken supplements, it was worse
  15. razorqueen

    razorqueen Member

    ever since I started taking Morphine Sulfate. It has cause severe constipation and I've been having difficulties ever since. Gas, bloating, nausea, especially after eating. I am taking SenokotS afew times a day for the constipation and that seems to be getting better. Now I am suffering withdrawl from Effexor!!

    Raz
  16. jake123

    jake123 New Member

    I frequently feel sick to my stomach. It puzzled me for a while until I understood that it was a precursor to a migraine. I could have two days of nausea and stomach ache and then boom a headache. Now I just take a phenergan and and at night I take a mild laxative. The phenergan even helps me with pain. If I take a Skelaxin and a phenergan, it usually helps - this is when I have already used my Relpax for the 3 days that I can.
  17. 1sweetie

    1sweetie New Member

    I appreciate all the replies but I am sorry that you feel this way also.

    It can not be my gallbladder though since they removed it when they removed part of my colon. I wondered if that is part of the problem...the fact that I do not have a gallbladder and I know there is still problems with my colon.

    I do have IBS/C, GERD, and a hiatal hernia. It does seem to be worse when that is at it's worse. This is an ongoing problem for me. I have tried all of the natural remedies but I actually have issues with the way my colon functions or should I say does not function.

    I am getting sick also which I feel is part of the sensory overload...just like with the migraines. It can be staying on the computer too long or looking as certain types light or wearing my new glasses. It is a visual problem also.

    It is also happening with some supplements. I think it is the multivitamin or the B complex that makes it worse. I guess the process of elimination will be required.

    I dread eating now. Anything with grease will make me sick. Could that be because I do not have a gallbladder?

    Again many thanks for those that responded. I just don't want to have to go back to the doctor. I don't want to take more medicine but phenergan has certainly crossed my mind.

  18. I don't have a clue, but this morning I got out some coke syrup and it did help. I need to buy some, haven't needed any of that forever. Let me know if anyone figures it out.
  19. carebelle

    carebelle New Member

    I do not have a Gallbladder either. Different things will set off my IBS .Grease, dairy , pork

    once it gets messed up it takes forever to get straighten out. I have to go to very bland foods .

    I went for a year one time all I could eat was potatoes. I didn't lose weight at all.

    I also have migraines but not as bad as I did years ago.
    I quit eating any kind of artificial sugar and after about 6 months my headaches got better.

    No sugar,or Artifical anything,no grease no dairy pork try that for a while and I hope you feel better.
  20. 1sweetie

    1sweetie New Member

    Thank you. You know they didn't even need to take out my gall bladder. They thought my cancer had spread to my colon, actually they thought it was lymphoma not breast cancer. Parts of my colon are thick and the colon is actually a muscle and the section they removed was useless. It was not cancer...they think it may have been caused by scattered radiation from the breast cancer.

    There are many more areas that are covered with fibrous tissue and they just closed up my abdomen and told me they had no idea what would happen. My blood pressure would not allow them to keep me under longer. In fact that night I went into respiratory arrest. The gall bladder did have a few stones but was not causing a problem.

    I also have a really messed up abdomen because when they did reconstruction surgery for the breast cancer they used my stomach muscles and what little fat I had there to make new breasts plus implants. My insides are stapled in and held by mesh wire. It has been a mess.

    What else beside potatoes do you find that helps?